# SDR SIMA201805254001

- Difficulty date: May 24, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 35,622 hours, 30,838 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA ADVISED THE MAIN DOOR  IS DIFFICULT TO OPEN.   REMOVED AND REPLACED LOWER AFT MAIN DOOR ROLLER IAW EMB AMM 53-21-02 PERFORMED ADJUSTMENT OF LOWER AFT MAIN DOOR ROLLER IAW AMM 52-18-00.  OPS CHECKED GOOD.
